MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1140-S
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(4), batch: 7070066 and 7070322.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation causing his preexisting symptoms to return.Several reprogramming sessions of the device system were made but were not successful.The device database was analyzed, and no anomalies were noted.The patient underwent an ipg, implantable pulse generator, and lead extension replacement procedure.The patient was doing well post operatively.The devices will not be returned for device analysis as they were retained by the facility.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation causing his preexisting symptoms to return.Several reprogramming sessions of the device system were made but were not successful.The device database was analyzed, and no anomalies were noted.The patient underwent an ipg, implantable pulse generator, and lead extension replacement procedure.The patient was doing well post operatively.The devices will not be returned for device analysis as they were retained by the facility.A computerized tomography scan was performed, and no anomalies were identified.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-extension; upn: m365nm3138550; model: nm-3138-55; serial: (b)(6) and (b)(6); batch: 7070066 and 7070322.

Brand Name
VERCISE PC
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13146284
Report Number3006630150-2021-07431
Device Sequence Number4589303
Product Code NHL
UDI-Device Identifier08714729984467
UDI-Public08714729984467
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/16/2021
Device Model NumberDB-1140-S
Device Catalogue NumberDB-1140-S
Device Lot Number631570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date01/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale